# SDR SWIA200718296

- Difficulty date: June 2, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 28,056 hours, 39,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 2220287
- Condition: Discharged
- Location: Cabin
- Part time: 2,364 hours, 3,385 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS FORWARD OF ROW 3 INOP.  REPLACED FORWARD ELBP WITH SERVICEABLE UNIT.
